Strong Uniquness for Certain Infinite Dimensional Dirichlet Operators and Applications to Stochastic Quantization

V Liskevich, M Röckner

Research output: Contribution to journalArticle (Academic Journal)peer-review

Translated title of the contributionStrong Uniquness for Certain Infinite Dimensional Dirichlet Operators and Applications to Stochastic Quantization
Original languageEnglish
Pages (from-to)69 - 91
JournalAnnali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
Volume27
Publication statusPublished - 1998

Cite this